# SDR WVER0512201500002

- Difficulty date: May 12, 2015
- Submitted: May 12, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 11,934 hours, 11,788 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320223
- Condition: Cracked
- Location: Bs 280
- Part time: 11,934 hours, 11,788 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM, LBL12 IS CRACKED NEAR FS 280.00.
